MathSciNet Relay Station
MathSciNet bibliographic data
MR1919856 60C05 (60F05)
Pavlov, Yu. L.; Loseva, E. A. Limit distributions of the maximum size of a tree in a random recursive forest. (Russian) Diskret. Mat. 14 (2002), no. 1, 60--74; translation in Discrete Math. Appl. 12 (2002), no. 1, 45–59
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement